Alert archive / Georgia / Tornado Warnings in 2015
Tornado Warning 1, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Apr 19, 2015, 2:25 PM EDT for Clinch County, Ware County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2015, 2:25 PM EDT (18:25 UTC)
- Expired
- Apr 19, 2015, 3:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Clinch County, GA, Ware County, GA
The radar
The Moody AFB radar (KVAX), 66 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:04 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1051 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
952
WFUS52 KJAX 191825
TORJAX
GAC065-299-191900-
/O.NEW.KJAX.TO.W.0001.150419T1825Z-150419T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 PM EDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN WARE COUNTY IN SOUTHEASTERN GEORGIA...
NORTH CENTRAL CLINCH COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 300 PM EDT
* AT 224 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
NEAR MANOR...OR 7 MILES NORTH OF ARGYLE...AND MOVING NORTHEAST AT
25 MPH.
* LOCATIONS IMPACTED INCLUDE...
ARGYLE...PEBBLE HILL...DIXIE UNION...BRAGANZA...MANOR...DEENWOOD...
EMERSON PARK...HEBARDVILLE...BOGGY BAY...SUNNYSIDE...NEEDHAM AND
WARESBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3118 8267 3122 8269 3137 8240 3136 8239
3129 8239 3129 8237 3127 8236 3122 8231
3122 8229 3119 8228 3117 8223 3117 8221
3115 8221 3107 8269 3118 8272
TIME...MOT...LOC 1824Z 236DEG 23KT 3117 8260
$$
SANDRIK4 follow-up statements
389
WWUS52 KJAX 191831
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 PM EDT SUN APR 19 2015
GAC065-191840-
/O.CAN.KJAX.TO.W.0001.000000T0000Z-150419T1900Z/
CLINCH GA-
231 PM EDT SUN APR 19 2015
...THE TORNADO WARNING FOR NORTH CENTRAL CLINCH COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3122 8268 3137 8240 3136 8239 3129 8239
3129 8237 3127 8236 3122 8231 3122 8229
3119 8228 3117 8223 3117 8221 3115 8221
3109 8262
TIME...MOT...LOC 1830Z 236DEG 23KT 3119 8256
$$
GAC299-191900-
/O.CON.KJAX.TO.W.0001.000000T0000Z-150419T1900Z/
WARE GA-
231 PM EDT SUN APR 19 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR NORTHERN
WARE COUNTY...
AT 230 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
MANOR...OR 9 MILES NORTHEAST OF ARGYLE...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
PEBBLE HILL...MANOR...DEENWOOD...EMERSON PARK...HEBARDVILLE...BOGGY
BAY...SUNNYSIDE...BRAGANZA...DIXIE UNION...NEEDHAM AND WARESBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3122 8268 3137 8240 3136 8239 3129 8239
3129 8237 3127 8236 3122 8231 3122 8229
3119 8228 3117 8223 3117 8221 3115 8221
3109 8262
TIME...MOT...LOC 1830Z 236DEG 23KT 3119 8256
$$
SANDRIK618
WWUS52 KJAX 191840
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
240 PM EDT SUN APR 19 2015
GAC299-191900-
/O.CON.KJAX.TO.W.0001.000000T0000Z-150419T1900Z/
WARE GA-
240 PM EDT SUN APR 19 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR NORTHERN
WARE COUNTY...
AT 240 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR EMERSON
PARK...OR 13 MILES NORTHEAST OF ARGYLE...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
PEBBLE HILL...DEENWOOD...EMERSON PARK...HEBARDVILLE...BOGGY BAY...
SUNNYSIDE...NEEDHAM AND WARESBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3124 8262 3137 8240 3136 8239 3129 8239
3129 8237 3127 8236 3122 8231 3122 8229
3119 8228 3117 8223 3117 8221 3115 8221
3112 8257
TIME...MOT...LOC 1840Z 236DEG 23KT 3123 8250
$$
SANDRIK091
WWUS52 KJAX 191845
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 PM EDT SUN APR 19 2015
GAC299-191900-
/O.CON.KJAX.TO.W.0001.000000T0000Z-150419T1900Z/
WARE GA-
245 PM EDT SUN APR 19 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR
NORTHEASTERN WARE COUNTY...
AT 245 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR PEBBLE
HILL...OR 13 MILES WEST OF BLACKSHEAR...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
PEBBLE HILL...DEENWOOD...EMERSON PARK...HEBARDVILLE...BOGGY BAY...
SUNNYSIDE...WARESBORO AND NEEDHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3125 8257 3137 8240 3136 8239 3129 8239
3129 8237 3127 8236 3122 8231 3122 8229
3119 8228 3117 8223 3117 8221 3115 8221
3116 8253
TIME...MOT...LOC 1845Z 236DEG 23KT 3125 8247
$$
SANDRIK900
WWUS52 KJAX 191854
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
254 PM EDT SUN APR 19 2015
GAC299-191904-
/O.EXP.KJAX.TO.W.0001.000000T0000Z-150419T1900Z/
WARE GA-
254 PM EDT SUN APR 19 2015
...THE TORNADO WARNING FOR NORTHEASTERN WARE COUNTY WILL EXPIRE AT
300 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS TO BE CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSONVILLE.
LAT...LON 3125 8257 3137 8240 3136 8239 3129 8239
3129 8237 3127 8236 3122 8231 3122 8229
3119 8228 3117 8223 3117 8221 3115 8221
3116 8253
TIME...MOT...LOC 1848Z 236DEG 23KT 3125 8247
$$
SANDRIKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 19, 1:27 PM EDT, 58 minutes earlier.
Area forecast discussion, Apr 19, 1:27 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 127 PM EDT SUN APR 19 2015 ...TORNADO WATCH TIL 8PM I-10 CORRIDOR NORTHWARD... ...POTENTIAL FOR A FEW STRONG/SEVERE STORMS AGAIN MONDAY... .NEAR TERM...THROUGH TONIGHT... WATER VAPOR SHOWING AN IMPRESSIVE SHORTWAVE THAT WILL MOVE EASTWARD TOWARD AND OVER FORECAST AREA THROUGH THIS EVENING. BAND OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL ACCOMPANY WAVE THIS AFTERNOON. SUFFICIENT INSTABILITY AND DEEP-LAYER SHEAR AHEAD OF SYSTEM TO SUPPORT A FEW STRONG OR SEVERE STORMS EMBEDDED WITHIN THE LINE...MAINLY BOWING LINE SEGMENTS WITH DAMAGING WIND POTENTIAL...THOUGH AN ISOLATED TORNADO IS ALSO POSSIBLE. IN ADDITION...STARTING TO SEE CONVECTION BREAK OUT AHEAD OF SYSTEM OVER OUR WRN COUNTIES. GIVEN THE ENVIRONMENT IN PLACE...THERE IS POTENTIAL FOR A FEW DISCRETE STRONG/SEVERE CELLS TO DEVELOP THIS AFTERNOON. LATEST HRRR SUGGESTS THIS ACTIVITY COULD INTENSIFY AS IT SPREADS NORTHEAST OVER THE NEXT FEW HOURS. TORNADO WATCH IS IN EFFECT FOR AREAS FROM THE I-10 CORRIDOR NORTHWARD TIL 8PM. BAND OF SHOWERS/STORMS WILL MOVE QUICKLY NORTH AND EAST ACROSS FORECAST AREA BETWEEN 2PM AND 7PM...THEN MOVE OFFSHORE. LOW TEMPS EXPECTED TO BE 68-70 MOST LOCATIONS. SHORT TERM...MONDAY THROUGH TUESDAY NIGHT... FOR MONDAY...COLD FRONT APPROACHES FROM THE NORTHWEST. MORE WESTERLY FLOW AT LOW AND MID LEVELS BRINGS IN DRIER AIR...AND AS A RESULT THE MODELS DEVELOP CONSIDERABLY LESS PRECIP COVERAGE MONDAY AFTERNOON COMPARED TO THIS AFTERNOON. WILL MAINTAIN 30-40 POP FOR MONDAY AFTERNOON. ONCE AGAIN SPC HAS SLIGHT RISK OF SEVERE STORMS OVER OUR AREA...AND ONCE AGAIN WE SHOULD HAVE FAVORABLE COMBINATION OF MODERATE CAPE AND SUFFICIENT DEEP LAYER SHEAR. LOW-LEVEL WINDS WILL BE MORE SW AHEAD OF COLD FRONT...AND THIS WILL REDUCE HELICITY...SO PRIMARY THREAT WILL BE STRONG WINDS. WARM AGAIN MONDAY WITH HIGHS IN THE MID 80S ACROSS THE FORECAST AREA. COLD FRONT MOVES ACROSS THE AREA LATE MONDAY NIGHT...WITH SOMEWHAT COOLER DRIER CONDITIONS TUESDAY. CURRENT FORECAST HIGH TEMPS OF UPPER 70S SE GA...AROUND 80 I-10 CORRIDOR...AND LOW 80S GNV/OCF LOOKS FINE. COOLER NIGHT TUESDAY NIGHT WITH LOW TEMPS 55-60 ACROSS THE AREA...EXCEPT LOW 60S COAST. LONG TERM...WEDNESDAY THROUGH SUNDAY... GIVEN THE HIGH IMPACT THREATS THROUGH MONDAY...DID NOT MAKE SIGNIFICANT CHANGES TO THE MEDIUM RANGE GIVEN NOT MUCH SIGNIFICANT CHANGE IN LATEST MODEL GUIDANCE. STILL EXPECT WEAK SURFACE RIDGING AND ZONAL FLOW ALOFT THROUGH THE END OF THE WORKWEEK...WITH SOME INCREASE IN TEMPS AS WELL AS SLIGHT CHANCES FOR SHOWERS WITH SEA BREEZES. BETTER RAIN CHANCES MAY STILL COME OVER WEEKENDD... THOUGH SOME UNCERTAINTY AS TO TRACK OF NEXT WEEK SYSTEM AND WHERE THE MORE WIDESPREAD PRECIPITATION WILL END UP. && .AVIATION...MAIN SQUALL LINE WELL WEST OF THE LOCAL FIELDS WITH GAINESVILLE MOST LIKELY TO FEEL ITS IMPACT. EXPECT CONVECTION TO MOVE IN THERE BETWEEN 19-21 UTC WITH CEILINGS IN THE 2.5 KFT RANGE. THE COAST FIELDS FROM SAINT AUGUSTINE THROUGH THE JACKSONVILLE METRO AREA TO SAINT SIMONS ISLAND SHOULD SEE A CONVERGENCE BETWEEN THE DOMINANT SOUTHWESTERLY LOW LEVEL FLOW PATTERN AND THE DEVELOPING ATLANTIC SEA BREEZE FRONT. EXPECT STRONG TO POSSIBLY SEVERE CONVECTION TO FIRE UP ALONG THE ATLANTIC COAST WITH CEILINGS BETWEEN 2.5-5 KFT. THESE STORMS SHOULD PASS OFFSHORE THIS EVENING BY 23OO UTC AS THE WEAKENING SQUALL LINE MAKES ITS RUN AT THE COAST. && .MARINE....WINDS WILL GRADUALLY INCREASE AND VEER OUT AHEAD OF APPROACHING COLD FRONT ALTHOUGH NO HEADLINES EXPECTED THRU MONDAY. THE COLD FRONT CROSSES THE WATERS MONDAY NIGHT BRINGING A BRIEF PERIOD OF CONDITIONS APPROACHING ADVISORY CRITERIA IN THE OFFSHORE COMPONENT. SCATTERED TO NUMEROUS AFTERNOON AND EVENING SHOWERS/TSMS THRU MONDAY... WITH STRONG WINDS POSSIBLE WITH THE MORE INTENSE STORMS. HIGH PRESSURE QUICKLY BUILDS IN BEHIND THE FRONT TUE WITH WIND/SEAS DECREASING FOR REMAINDER OF WEEK. .RIP CURRENTS...MODERATE RISK THIS AFTERNOON...LOW RISK MONDAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 67 85 60 77 / 30 30 20 10 SSI 69 82 65 75 / 30 30 20 10 JAX 69 85 64 79 / 30 30 20 10 SGJ 70 83 67 77 / 30 40 20 10 GNV 68 85 65 81 / 20 40 20 10 OCF 69 85 66 82 / 20 40 20 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && WOLF/SANDRIK/WALKER
Hazardous weather outlook, Apr 19, 1:03 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 103 PM EDT SUN APR 19 2015 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-201715- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 103 PM EDT SUN APR 19 2015 ...TORNADO WATCH IN EFFECT UNTIL 700 PM THIS EVENING FOR ALL OF SOUTHEAST GEORGIA AND PORTIONS OF NORTH FLORIDA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... TORNADO WATCH NUMBER 79 HAS BEEN ISSUED FOR A LARGE PART OF NORTH FLORIDA AND ALL OF SOUTHEAST GEORGIA INCLUDING THE ADJACENT COASTAL WATERS. THIS WATCH INCLUDES THE JACKSONVILLE METRO AREA. A STRONG DISTURBANCE ALOFT MOVING TOWARDS OUR REGION WILL DEVELOP A SQUALL LINE OF SHOWERS AND THUNDERSTORMS WHICH MOVE INTO INTERIOR SOUTHEAST GEORGIA AND THE WESTERN SUWANNEE VALLEY BY THE EARLY TO MID AFTERNOON HOURS AND ACROSS THE REMAINDER OF THE AREA DURING MID TO LATE AFTERNOON. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG THIS SQUALL LINE AS IT PROGRESSES THROUGH INLAND SOUTHEAST GEORGIA AND ALONG THE INTERSTATE 10 CORRIDOR IN NORTHEAST FLORIDA THROUGH THE LATE AFTERNOON HOURS. THE MAIN CONCERNS FROM THIS ACTIVITY WILL BE DAMAGING WIND GUSTS...HAIL... HEAVY DOWNPOURS...AND FREQUENT LIGHTNING STRIKES. THERE IS A CONTINUED MODERATE RISK OF RIP CURRENTS AT THE AREA BEACHES TODAY DUE TO A LINGER SWELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ISOLATED STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ON MONDAY AFTERNOON AS A DISTURBANCE MOVES IN FROM THE GULF OUT AHEAD OF AN APPROACHING COLD FRONT. HAIL...STRONG AND DAMAGING WINDS... AND FREQUENT LIGHTNING WILL BE THE MAIN CONCERNS WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED IN AND NEAR THE WATCH AREA INCLUDING ALL OF SOUTHEAST GEORGIA THE JACKSONVILLE METRO AREA AND THE SUWANNEE VALLEY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. SANDRIK
In the hours before
Special weather statement, Apr 19, 1:27 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
127 PM EDT SUN APR 19 2015
GAZ149>152-162>164-191815-
CLINCH GA-BRANTLEY GA-PIERCE GA-ATKINSON GA-CHARLTON GA-ECHOLS GA-
WARE GA-
127 PM EDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLUMBIA...NORTHWESTERN
NASSAU...SOUTHEASTERN BACON...SOUTHWESTERN BRANTLEY...EAST CENTRAL
ECHOLS...WESTERN PIERCE...SOUTHEASTERN ATKINSON...WARE...EASTERN
CLINCH AND NORTHERN CHARLTON COUNTIES UNTIL 215 PM EDT...
AT 127 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM COGDELL TO NEAR FARGO...AND
MOVING NORTHEAST AT 30 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
BLACKSHEAR...FOLKSTON...FARGO...ARGYLE...STEPHEN FOSTER STATE PARK...
HOMELAND...RACE POND...BRISTOL...DEENWOOD...HEBARDVILLE...
SUNNYSIDE...PEBBLE HILL...DIXIE UNION...BRAGANZA...MANOR...EMERSON
PARK...JAMESTOWN...FORT MUDGE...BOGGY BAY AND COGDELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3143 8235 3151 8223 3079 8201 3076 8201
3075 8204 3066 8205 3058 8235 3059 8258
3121 8278
TIME...MOT...LOC 1727Z 245DEG 27KT 3117 8272 3062 8255
SANDRIKSpecial weather statement, Apr 19, 1:58 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
158 PM EDT SUN APR 19 2015
GAZ132>136-149-150-191845-
JEFF DAVIS GA-WAYNE GA-BACON GA-APPLING GA-ATKINSON GA-WARE GA-
COFFEE GA-
158 PM EDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR BACON...JEFF DAVIS...NORTHWESTERN
PIERCE...APPLING...NORTHEASTERN ATKINSON...NORTHWESTERN WARE...
NORTHWESTERN WAYNE AND COFFEE COUNTIES UNTIL 245 PM EDT...
AT 157 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF OCILLA TO
10 MILES EAST OF PEARSON...AND MOVING NORTHEAST AT 30 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
DOUGLAS...BAXLEY...HAZLEHURST...ALMA...BROXTON...AMBROSE...GRAHAM...
SURRENCY...PLANT HATCH...NICHOLLS...WEST GREEN...SNIPESVILLE...
PRIDGEN...DENTON...PINE GROVE...BICKLEY...NEW LACY...AXSON AND
MILLWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3194 8228 3189 8211 3186 8212 3183 8206
3177 8209 3177 8213 3147 8213 3153 8223
3144 8233 3143 8240 3140 8241 3123 8272
3136 8278 3155 8307 3161 8306 3166 8300
3179 8299 3178 8287 3192 8268 3196 8256
TIME...MOT...LOC 1757Z 223DEG 26KT 3163 8314 3132 8268
SANDRIKSpecial weather statement, Apr 19, 2:01 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
201 PM EDT SUN APR 19 2015
GAZ150-163-191830-
CLINCH GA-WARE GA-
201 PM EDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATKINSON...
NORTHWESTERN WARE AND NORTHWESTERN CLINCH COUNTIES UNTIL 230 PM
EDT...
AT 201 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOMERVILLE...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
HOMERVILLE...ARGYLE...COGDELL...MANOR AND MILLWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3115 8293 3118 8286 3118 8267 3122 8269
3123 8270 3126 8270 3128 8265 3127 8263
3129 8263 3131 8259 3105 8244 3094 8283
TIME...MOT...LOC 1801Z 232DEG 21KT 3108 8276
SANDRIKSpecial weather statement, Apr 19, 2:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 PM EDT SUN APR 19 2015
FLZ020>022-GAZ162-191930-
COLUMBIA FL-HAMILTON FL-SUWANNEE FL-ECHOLS GA-
225 PM EDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLUMBIA...HAMILTON...
NORTHERN GILCHRIST...SUWANNEE...ECHOLS AND SOUTHERN CLINCH COUNTIES
UNTIL 330 PM EDT...
AT 223 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF I-75
AT EXIT 16 TO 6 MILES SOUTH OF MADISON TO 27 MILES SOUTH OF PERRY TO
21 MILES WEST OF STEINHATCHEE...AND MOVING EAST AT 50 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LAKE CITY...LIVE OAK...JASPER...JENNINGS...WHITE SPRINGS...FARGO...
STATENVILLE...ICHETUCKNEE SPRING...SUWANNEE SPRINGS...SUWANNEE RIVER
STATE PARK...COLUMBIA...FORT WHITE...WELLBORN...CROSSROADS...
BELMONT...BLUE SPRINGS...LURAVILLE...WINFIELD...SUWANNEE VALLEY AND
OBRIEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3063 8314 3080 8313 3081 8283 3074 8280
3072 8262 3069 8258 2992 8267 2991 8277
2994 8279 2989 8291 2996 8293 3008 8307
3012 8323 3026 8325 3039 8317 3042 8322
3046 8322 3047 8324 3062 8327 3063 8331
TIME...MOT...LOC 1823Z 253DEG 44KT 3086 8342 3038 8343 2974 8374 2976
8373
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 8:13 PM EDT | Severe Thunderstorm Warning | JAX | Glynn, Wayne | 17 min |
| Apr 19, 1:27 PM EDT | Special Weather Statement | JAX | Charlton, Pierce, Ware | 48 min |
| Apr 19, 1:58 PM EDT | Special Weather Statement | JAX | Appling, Bacon, Coffee, Jeff Davis | 47 min |
| Apr 19, 2:01 PM EDT | Special Weather Statement | JAX | Clinch | 29 min |
| Apr 19, 2:11 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Ware | 34 min |
| Apr 19, 2:19 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 26 min |
| Apr 19, 2:25 PM EDT | Special Weather Statement | JAX | Echols | 65 min |
| Apr 19, 2:52 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Brantley, Pierce, Wayne | 23 min |
| Apr 19, 3:02 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Pierce, Wayne | 28 min |
| Apr 19, 3:06 PM EDT | Special Weather Statement | JAX | Atkinson, Clinch, Echols | 39 min |
| Apr 19, 3:22 PM EDT | Areal Flood Advisory | JAX | Appling | 113 min |
| Apr 19, 3:34 PM EDT | Severe Thunderstorm Warning | JAX | Glynn, Wayne | 26 min |
| Apr 19, 3:48 PM EDT | Special Weather Statement | JAX | Clinch, Echols, Ware | 42 min |
| Apr 19, 3:51 PM EDT | Special Weather Statement | JAX | Wayne | 39 min |
| Apr 19, 4:00 PM EDT | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Echols, Ware | 30 min |
| Apr 19, 4:06 PM EDT | Special Weather Statement | JAX | Pierce | 39 min |
| Apr 19, 4:12 PM EDT | Special Weather Statement | JAX | Wayne | 48 min |
| Apr 19, 4:18 PM EDT | Special Weather Statement | JAX | Charlton | 42 min |
| Apr 19, 4:24 PM EDT | Special Weather Statement | JAX | Ware | 51 min |
| Apr 19, 4:26 PM EDT | Special Weather Statement | JAX | Glynn | 19 min |
| Apr 19, 4:55 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn, Ware | 35 min |
| Apr 19, 5:29 PM EDT | Special Weather Statement | JAX | Glynn | 31 min |
Nearby
Tornado Warnings in Georgia, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.